# SDR DHL2001804533

- Difficulty date: August 14, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STABILIZER LOWER SKIN HAS A 1 INCH CRACK AT STA XE 29.812.  REMOVED CRACKED SKIN FROM LT HORIZ STAB PER SRM 51-1-21 PG 1. FABRICATED NEW SKIN INSTALLED NEW SKIN PER SRM 53-2-1 AND 51-1-21 PG 1.
